Asymptotically Efficient Adaptive Allocation Rules

Asymptotically Efficient Adaptive Allocation Rules
T. L. Lai and Herbert Robbins, 1985

Download

[HTML] 

Abstract

(unavailable)

BibTeX Entry

@Article{Lai+Robbins:1985,
  author =       "Lai, T. L. and Robbins, Herbert",
  title =        "Asymptotically Efficient Adaptive Allocation Rules",
  journal =      "Advances in Applied Mathematics",
  year =         "1985",
  volume =    "6",
  number =    "1",
  pages =     "4--22",
  url = "http://www.cs.utexas.edu/~shivaram",
  bib2html_rescat = "Bandits",
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri May 16, 2014 08:38:33